# SDR V0XD20230313001

- Difficulty date: February 22, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Beam
- Part number: 14520600603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LATERAL BEAM AT Y 0.0 TO Y -479 AT FR 20 HAS SIGNS OF CORROSION.  REMOVED AND INSTALLED FLOOR LATERAL BEAM P/N:145-20600-603 AND Y 0.0 TO Y - 479 AT FR 20 IAW EMB 145 SRM 51-20-03 AND 51-40-02.
